# SDR ARWA20040401

- Difficulty date: April 17, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 77,112 hours, 25,374 cycles
- Engine: Pwa JT3D7
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: S633883
- Part serial: 6155478
- Condition: Surges
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 3 ENGINE EPR INDICATOR SUDDENLY INCREASED TO 2.02 UNITS AFTER ALL ENGINES HAD BEEN SPOOLED AND STABLE AND ALL POWER LEVERS ALIGNED.  EGT ALSO INCREASED TO MAX TAKEOFF LIMITS. ABORTED TAKEOFF AT 80 KIAS AND REJECTED TAKEOFF CHECKLIST WAS ACCOMPLISHED.  CHECKED NR 3 ENGINE AT BLAST FENCE; PERFORMED RUN UP AND TROUBLE-SHOOTING INDICATES EPR SYSTEM ERRONEUS; ALL OTHER PARAMETERS FOUND NORMAL IAW MM. ENTERED NR 3 EPR SYSTEM ON DMI 18494 AS PER MEL 77-1-2 CATEGORY A. CLEARED DMI  18494 ON 4/17/04; DURING RUN-UP FOUND COMPRESSOR BLEED VALVE OUT OF SCHEDULE (STICKING) REMOVED & REPLACED NR 3 SURGE BLEED VALVE IAW MM 75-30-3.  OPERATIONAL CHECK NORMAL, ALL PARAMETERS OK.
